# SDR SWAA2013013012128

- Difficulty date: December 15, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 360, BETWEEN STR 2L TO STR 3L.  REPAIRED SKIN IAW SRM.
